# SDR FDEA2019042290856

- Difficulty date: April 19, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR DENTED AT RIGHT   HAND STATION 1661, LONGERON 12 RIGHT   CABIN - MAIN DECK CARGO COMPARTMENT AT RIGHT HAND  FRAME STATION 1661   LONGERON 12 RIGHT , EXISTING DENTED REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G   AND REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2 , REPETITIVE INSPECTION   REQUIRED - INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO   CARRIED OUT AS PER SRM 53-00-07 TABLE 201 REPAIR 2, REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100
